I am a 42yr old female - Back in Feb of this year, out of the blue, my blood pressure sky-rocketed to 210/199 and I was weak in the shower, seeing floaters, thought I was having a stroke - my husband rushed me to emerg room and by the time i got there I could not stand up and if I tried to talk ,my words were mumbled, was out of it for at least 5hrs. I laid there with my mouth open.... Was admitted to hospital - they ran every test imaginable on me, CT Scans, MRI-MRI w/contrast, heart ultrasound, EEG,EKG, bloodwork...was in hospital for 6days. Bloodwork showed my Cortisol level was low. Docs put me on Tegretol, a seizure med, and from Feb until May 16th - no seizures. Had HUGE seizure May 16th - consisted of shouting, crying, muscles contracting, head shaking...went to Neurologist they switched the seizure med to Keppra and told me I probably have Epilepsy. Since then, I have had around 30 seizures and they have increased dosage to 3000mg per day. Meds make me sleepy, have muscle spasms, headaches... Still having seizures, still seeing floaters at times, cannot drive. Today Neurologist tells me that I am in the 1% category of patients who did not respond to seizure meds. Next option, is having a EEG Video study of my brain for 4 days in hospital. He is thinking I may NOT have Epilepsy now because I am still having the seizures. This study should determine if I indeed have Epilepsy.
Footnote...When I was in kindergarten had a couple of seizures and docs put me on Phenabarbitol for 6 months but never again had a seizure. When I was a young girl, I was abused on a regular basis by my boyfriend...this was 20 yrs ago but he hit me in the head and face alot. I asked the doc could this be related to those episodes and he said possibly and he was glad I gave him that info. I am scared, tired of medicine, tired of seizures and need answers! Is there anyone out there experiencing the same thing???
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?